A note on the fixed point theorem of F-contraction mappings in rectangular M-metric space





fixed point, F-contraction, rectangular M-metric space


In this note, we show that the main result (Theorem 3.2) due to Asim et al. (Appl. Gen. Topol., 23(2), 363-376 (2022) https://doi.org/10.4995/agt.2022.17418) is still valid if we remove the assumption of continuity of the mapping.


Download data is not yet available.

Author Biographies

Mujahid Abbas, University of Pretoria

Department of Mathematics and Applied Mathematics, University of Pretoria (South Africa) ; Department of Mathematics, Government College University Katchery Road (Pakistan)

Rizwan Anjum, University of Education

Department of Mathematics, Division of Science and Technology

Rabia Anwar, Government College University, Lahore

Abdus Salam School of Mathematical Sciences


M. Abbas, R. Anjum, and V. Berinde, Equivalence of certain iteration processes obtained by two new classes of operators, Mathematics 9, no. 8 (2021), 2292. https://doi.org/10.3390/math9182292

M. Abbas, R. Anjum and V. Berinde, Enriched multivalued contractions with applications to differential inclusions and dynamic programming, Symmetry 13, no. 8 (2021), 1350. https://doi.org/10.3390/sym13081350

M. Abbas, R. Anjum and H. Iqbal, Generalized enriched cyclic contractions with application to generalized iterated function system, Chaos, Solitons and Fractals 154 (2022), 111591. https://doi.org/10.1016/j.chaos.2021.111591

M. Abbas, R. Anjum and N. Ismail, Approximation of fixed points of enriched asymptotically nonexpansive mappings in CAT (0) spaces, Rend. Circ. Mat. Palermo, II. Ser. 72 (2023), 2409-2427. https://doi.org/10.1007/s12215-022-00806-y

M. Abbas, R. Anjum and S. Riasat, A new type of fixed point theorem via interpolation of operators with application in homotopy theory, Arab. J. Math. 12 (2023), 277-288. https://doi.org/10.1007/s40065-022-00402-z

M. Abbas, R. Anjum and S. Riasat, Fixed point results of enriched interpolative Kannan type operators with applications, Appl. Gen. Topol. 23, no. 2 (2022), 391-404. https://doi.org/10.4995/agt.2022.16701

I. Altun, H. Sahin and D. Turkoglu, Fixed point results for multivalued mappings of Feng-Liu type on M-metric spaces, J. Nonlinear Funct. Anal. 18 (2014), 1-8.

R. Anjum and M. Abbas, Common Fixed point theorem for modified Kannan enriched contraction pair in Banach spaces and its applications, Filomat. 35, no. 8 (2021), 2485-2495. https://doi.org/10.2298/FIL2108485A

R. Anjum and M. Abbas, Fixed point property of a nonempty set relative to the class of friendly mappings, RACSAM 116 (2022), 32. https://doi.org/10.1007/s13398-021-01158-5

R. Anjum, N. Ismail and A. Bartwal, Implication between certain iterative processes via some enriched mappings, The Journal of Analysis (2023). https://doi.org/10.1007/s41478-023-00558-7

M. Asadi, Fixed point theorems for Meir-Keeler type mappings in M-metric spaces with applications, Fixed Point Theory and Applications 210 (2015), 1-10. https://doi.org/10.1186/s13663-015-0460-9

M. Asadi, On Ekeland's variational principle in M-metric spaces, Journal of Nonlinear and Convex Analysis 17, no. 6 (2016), 1151-1158.

M. Asadi, E. Karapinar and P. Salimi, New extension of p-metric spaces with some fixed point results on M-metric spaces, J. Inequal. Appl. 18 (2014). https://doi.org/10.1186/1029-242X-2014-18

M. Asadi, B. Moeini, A. Mukheimer and H. Aydi, Complex valued M-metric spaces and related fixed point results via complex C-class function, Journal of Inequalities and Special Functions 10, no. 1 (2019), 101-110.

M. Asim, S. Mujahid and I. Uddin, Fixed point theorems for F-contraction mapping in complete rectangular M-metric space, Appl. Gen. Topol. 23, no. 1 (2022), 363-376. https://doi.org/10.4995/agt.2022.17418

S. Banach, Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales, Fund. Math. 3 (1922), 133-181. https://doi.org/10.4064/fm-3-1-133-181

A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces (2000), 31-37. https://doi.org/10.5486/PMD.2000.2133

Z. Y. Gao and P. Sheng, Fixed point theorems for F-contraction in complete generalized metric spaces, 38, no. 4 (2018), 655-662.

S. Matthews, Partial metric topology, Ann. N.Y. Acad. Sci. 728 (1994), 183-197. https://doi.org/10.1111/j.1749-6632.1994.tb44144.x

B. Moeini, M. Asadi, H. Aydi and M. S. Noorani, $C^*$-algebra-valued M-metric spaces and some related fixed point results, Ital. J. Pure Appl. 41 (2019), 708-723.

H. Monfared, M. Azhini and M. Asadi, Fixed point results on M-metric spaces, J. Math. Anal. 7, no. 5 (2016), 85-101.

H. Monfared, M. Asadi, M. Azhini and D. O'Regan, F (ψ,φ)-Contractions for α -admissible mappings on M-metric spaces, Fixed Point Theory and Applications 22 (2018), 1-17. https://doi.org/10.1186/s13663-018-0647-y

H. Monfared, M. Azhini and M. Asadi, C-class and F(ψ,φ)-contractions on M-metric spaces, International Journal of Nonlinear Analysis and Applications 8, no. 1 (2017), 209-224.

H. Monfared, M. Azhini and M. Asadi, A generalized contraction principle with control function on M-metric spaces, J. Nonlinear Funct. Anal. 22, no. 5 (2017), 395-402.

N. Y. Özgür, N. Mlaiki, N. Taş and N. Souayah, A new generalization of metric spaces: rectangular M-metric spaces, Mathematical Sciences. 12, no. 3 (2018), 223-233. https://doi.org/10.1007/s40096-018-0262-4

H. Sahin, I. Altun and D. Turkoglu, Two fixed point results for multivalued F-contractions on M-metric spaces, RACSAM 113, no. 3 (2019), 1839-1849. https://doi.org/10.1007/s13398-018-0585-x

D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point The. Appl. (2012), 1-6. https://doi.org/10.1186/1687-1812-2012-94




How to Cite

M. Abbas, R. Anjum, and R. Anwar, “A note on the fixed point theorem of F-contraction mappings in rectangular M-metric space”, Appl. Gen. Topol., vol. 24, no. 2, pp. 343–358, Oct. 2023.



Regular Articles